# SDR ORJA9955

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: A/C Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT OKC, SUPPORT BRACKET MOUNT POINT CORRODED ON LEFT HEAT EXCHANGER AFT SHROUD AFT LOWER EDGE.  FABRICATED, TREATED AND PRIMED.  INSTALLED NEW BRACKET IAW DC-9 SRM 51-10-2, 51-10-3.  (M)
